MathSciNet Relay Station
MathSciNet bibliographic data
MR127472 (23 #B518) 93.40
Kalman, R. E. Contributions to the theory of optimal control. Bol. Soc. Mat. Mexicana (2) 5 1960 102–119.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement